MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP III 5 MM X 22 MM; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP III 5 MM X 22 MM; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4.Lot: the lot number was not reported.The device was discarded; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Cerebral hemorrhage is a known potential complication associated with the use of the embotrap iii and is listed in the instructions for use (ifu) as such.There were no alleged quality issues related to the used device, as the device performed as intended.Clinical and procedural factors, including vessel characteristics, tortuosity, device selection, and mechanical manipulation of devices within the artery, are all factors that may contribute to that may have contributed to the reported event rather than the design or manufacture of the device.However, since the bleeding occurred during the use of the embotrap iii device, the correlating relationship between event to the used device as a contributing factor cannot be ruled out entirely.Additionally, the severity of the event is unknown.Based on this information, this event does meet us fda reporting criteria under 21 cfr 803 with the classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a personal interaction, that an embotrap iii 5 mm x 22 mm (et309522/lot # unknown) was used for a mechanical thrombectomy to treat an occlusion at the m2 segment of the middle cerebral artery (mca).During the procedure, the user reported bleeding was found after device was deployed and pulled proximally.The event was reported as such, ¿the procedure was a mechanical thrombectomy of middle cerebral artery m2 for cerebral infarction.During thrombus retrieval, as the embotrap iii was deployed at peripheral and pulled proximally, bleeding was found.Post-procedure changes in the patient: unknown.Continuous flush was done.The lesion was middle cerebral artery m2.Other concomitant device is cat6 intermediate catheter (penumbra).¿ no further information was made available at the time of this review.

Brand Name
EMBOTRAP III 5 MM X 22 MM
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3 ballybritt
business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19259498
Report Number3011370111-2024-00036
Device Sequence Number19484974
Product Code NRY
UDI-Device Identifier10886704082866
UDI-Public10886704082866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT6¿ INTERMEDIATE CATHETER (PENUMBRA)
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown